Ask the Experts

By: Red Hot Mamas

Published: August 16, 2012

altalt
altdr minkin ask the experts red hot mamas
Dr Verna McKenzie

Our experts Dr. Mache Seibel, Karen Giblin, Dr. Michael Goodman, Dr. Mary Jane Minkin and Dr. Verna Brooks McKenzie field questions from our members. Submit your question.

Dear Red Hot Mamas Experts,

I have heard some women experience weight gain while taking i-cool. How common is this side effect? I need something to slow down these night sweats!

Thank you,

K


Dear K,

Menopausal weight gain is a very common issue and naturally occurs as a woman goes through menopause. From our point of view, it is not i-cool that is causing weight gain, but rather the menopause that some women may be attributing to i-cool. However, any unusual weight gain should be discussed with your doctor to determine there are no underlying medical issues.

Good Health to You!

Red Hot Mamas Experts

Share this article
Share on FacebookTweet about this on TwitterShare on LinkedInShare on Google+Email this to someonePrint this page